MathSciNet Relay Station
MathSciNet bibliographic data
MR251776 60.30
Pickands, James, III An iterated logarithm law for the maximum in a stationary Gaussian sequence. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 12 1969 344–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement